# SDR UALA2008111300838

- Difficulty date: February 14, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION REAR SPAR LT UPPER CLEVIS HAS CORROSION ON AFT SIDE OF THE AFT CLEVIS AND FWD SIDE OF THE FWD CLEVIS AROUND THE BUSHING.  *S/D*  REAMED THE BORES AND SPOTFACED BOTH SIDES OF THE FWD AND AFT CLEVIS TO REMOVE CORROSION.  ALL WITHIN LIMITS OF SRM 55-10-10 ALLOWABLE DAMAGE 5.  ACP'D HFEC WITH NO DEFECTS NOTED.  INSTALLED OVERSIZED BUSHING REF SRM 55-10-10 ALLOWABLE DAMAGE 5.
